×

zbMATH — the first resource for mathematics

On the existence of uniformly distributed sequences in compact spaces. (English) Zbl 0239.10019

MSC:
11J71 Distribution modulo one
11K06 General theory of distribution modulo \(1\)
60B10 Convergence of probability measures
PDF BibTeX XML Cite
Full Text: Numdam EuDML
References:
[1] P.C. Baayen And Z. Hedrlín [1] The existence of well distributed sequences in compact spaces , Indag. Math. 27 (1965), 221-228. · Zbl 0166.05601
[2] P.C. Baayen And G. Helmberg [2 ] On families of equi-uniformly distributed sequences in compact spaces , Math. Ann. 161 (1965), 255-278. · Zbl 0139.27704 · doi:10.1007/BF01359909 · eudml:161311
[3] N. Bourbaki [3] Intégration , 2ème éd., Act. Sci. Ind. 1175 , Hermann, Paris, 1965. · Zbl 0049.31703
[4] Z. Hedrlín [4] On integration in compact metric spaces , Comm. Math. Univ. Carol. 2 (1961), 4, 17-19. · Zbl 0101.04304 · eudml:16027
[5] G. Helmberg [5] Gleichverteilte Folgen in lokalkompakten Räumen , Math. Z. 86 (1964), 157-189. · Zbl 0206.34202 · doi:10.1007/BF01111336 · eudml:170334
[6] G. Helmberg And A. Paalman-De Miranda [6] Almost no sequence is well distributed , Indag. Math. 26 (1964), 488-492. · Zbl 0125.02704
[7] E. Hewitt And L.J. Savage [7] Symmetric measures on Cartesian products , Trans. Amer. Math. Soc. 80 (1955), 470-501. · Zbl 0066.29604 · doi:10.2307/1992999
[8] E. Hlawka [8 ] Folgen auf kompakten Räumen , Abh. math. Sem. Hamburg 20 (1956), 223-241. · Zbl 0072.05701 · doi:10.1007/BF03374560
[9] Folgen auf kompakten Räumen. II , Math. Nachr. 18 (1958), 188-202. · Zbl 0082.04102 · doi:10.1002/mana.19580180122
[10] Zur formalen Theorie der Gleichverteilung in kompakten Gruppen , Rend. Circ. Mat. Palermo, ser. 2, 4 (1955), 33-47. · Zbl 0065.26402 · doi:10.1007/BF02846027
[11] J.H.B. Kemperman [11] Probability methods in the theory of distributions modulo one , Compositio Math. 16 (1964), 106-137. · Zbl 0201.37701 · numdam:CM_1964__16__106_0 · eudml:88884
[12] H.G. Meijer [12] The discrepancy of a g-adic sequence , Indag. Math. 30 (1968), 54-66. · Zbl 0155.37801
[13] F. Topsøe [13] Topology and Measure , Lecture Notes in Mathematics, vol. 133, Springer-Verlag, Berlin-Heidelberg- New York, 1970. · Zbl 0197.33301
[14] V.S. Varadarajan [14] Measures on topological spaces , Amer. Math. Soc. Translations, ser. 2, 48 (1965), 161-228. · Zbl 0152.04202
[15] C. Visser [15] The law of nought-or-one in the theory of probability , Studia Math. 7 (1938), 143-149. · Zbl 0019.22501 · eudml:218617
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.